Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 130, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2023, 5:12 AM EDT for Bibb County, Crawford County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2023, 5:12 AM EDT (09:12 UTC)
- Expired
- Mar 27, 2023, 5:45 AM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Crawford County, GA
The radar
The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 15.1
The text
As transmitted.
886
WUUS52 KFFC 270912
SVRFFC
GAC021-079-270945-
/O.NEW.KFFC.SV.W.0130.230327T0912Z-230327T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
512 AM EDT Mon Mar 27 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Bibb County in central Georgia...
Central Crawford County in central Georgia...
* Until 545 AM EDT.
* At 512 AM EDT, a severe thunderstorm was located over Sandy Point,
or near Roberta, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Macon, Roberta, Payne, Payne City, Lake Tobesofkee, Jack Brown
Estates, Rutland, Knoxville, Wesleyan, Lizella, Skipperton, Sandy
Point and Horns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3264 8405 3275 8407 3289 8368 3282 8357
3271 8363
TIME...MOT...LOC 0912Z 255DEG 36KT 3274 8395
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
256
WWUS52 KFFC 270924
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
524 AM EDT Mon Mar 27 2023
GAC021-079-270945-
/O.CON.KFFC.SV.W.0130.000000T0000Z-230327T0945Z/
Bibb GA-Crawford GA-
524 AM EDT Mon Mar 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR CENTRAL BIBB AND NORTHEASTERN CRAWFORD COUNTIES...
At 524 AM EDT, a severe thunderstorm was located over Lizella, or 10
miles southwest of Macon, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Macon, Payne, Payne City, Lizella, Jack Brown Estates, Skipperton and
Rutland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3266 8392 3278 8394 3288 8366 3282 8357
3271 8363
TIME...MOT...LOC 0924Z 255DEG 36KT 3277 8381
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$098
WWUS52 KFFC 270932
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
532 AM EDT Mon Mar 27 2023
GAC079-270942-
/O.CAN.KFFC.SV.W.0130.000000T0000Z-230327T0945Z/
Crawford GA-
532 AM EDT Mon Mar 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3272 8376 3271 8377 3273 8381 3281 8376
3288 8366 3282 8357 3271 8363 3270 8370
3270 8373 3269 8374
TIME...MOT...LOC 0932Z 255DEG 36KT 3279 8372
$$
GAC021-270945-
/O.CON.KFFC.SV.W.0130.000000T0000Z-230327T0945Z/
Bibb GA-
532 AM EDT Mon Mar 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR CENTRAL BIBB COUNTY...
At 532 AM EDT, a severe thunderstorm was located near Skipperton, or
near Macon, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Macon, Payne, Payne City, Skipperton and Rutland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3272 8376 3271 8377 3273 8381 3281 8376
3288 8366 3282 8357 3271 8363 3270 8370
3270 8373 3269 8374
TIME...MOT...LOC 0932Z 255DEG 36KT 3279 8372
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:03 AM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 27, 4:03 AM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 403 AM EDT Mon Mar 27 2023 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Tuesday) Issued at 349 AM EDT Mon Mar 27 2023 Torrential rainfall will continue tonight and into the morning hours. Some areas have already received 4 inches of rain across central Georgia south of I-20. Some of these storms have been extremely efficient rain producers with up to 2" per hour. Up to 3 additional inches may fall overnight as a result, isolated flash flooding is possible. If you have to drive, please exercise extreme caution as high water will be difficult to recognize. The axis for precipitation should begin pushing south early this afternoon, and finally come to an end late this evening for areas of south and central GA. The front that has caused so many problems for the south will likely stall somewhere north of the FL panhandle and as a result another wave of precipitation will be likely for Tuesday. While rainfall totals will remain less than a quarter of an inch, areas that have been saturated will likely see quick flash flooding responses and swollen rivers may react quickly to additional rainfall. Temperatures will remain seasonal through the short term, with highs in the upper 60s and 70s. However, overnight lows could reach freezing, especially across NE Georgia after the front moves through. A frost advisory may be necessary for some areas of northern GA. Vaughn && .LONG TERM... (Tuesday night through Sunday) Issued at 349 AM EDT Mon Mar 27 2023 I'm on a roll and everyone else is busy so I'll be your long term forecaster for this morning as well. The front will finally kick out and return dry weather to the area come Wednesday. Cooler temps will settle in on the backside of the front, with temps comfortably in the mid 60s for the highs and overnight lows in the low 40s with some 30s in the higher elevation. Temps will start to rebound on Thursday as warm moist air advects back into the area once again and we're back in the 80s come Friday. On Saturday our chance for thunderstorms returns as a cold front pushes in from the west. There is some discrepancies between the major models. The GFS has a sharp cold front that pushes through relatively quickly. The EURO shows another boundary that stalls across the area as the upper level dynamics turn more zonal and the low levels get cut off from the parent low. This is ultimately what drives the uncertainty in the weekends PoPs which have been capped for now at slightly. In the Euro's solution a boundary that sets up may be able to tap into dewpoints in the upper 60s. A weak disturbance in the upper level flow may be all it takes to set off more severe weather. Capped thunder at chance for much of the CWA until a better picture comes into view. Vaughn && .AVIATION... (06Z TAFS) Issued at 151 AM EDT Mon Mar 27 2023 Heavy rain will continue for the ATL sites. TSRA remains likely, although the axis for the most intense storms will be along a line from CSG to MCN. Winds will be SW at 8-12kts gusting to 15kts. After 15Z they become NW and ease to less than 8kts. A few obs of LIFR cigs are possible after 10Z but prevailing will be OVC007 which may deteriorate as rain pushes south. //ATL Confidence...06Z Update... Low to Medium on LIFR onset Medium to High on all other elements Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 79 51 71 42 / 60 10 20 0 Atlanta 78 53 70 42 / 50 10 20 0 Blairsville 72 44 65 34 / 30 10 10 10 Cartersville 77 48 70 38 / 40 10 10 0 Columbus 79 57 71 45 / 70 20 60 0 Gainesville 77 51 69 41 / 40 10 10 0 Macon 78 55 71 46 / 80 20 50 0 Rome 78 49 70 39 / 20 10 10 0 Peachtree City 79 51 71 41 / 60 20 40 0 Vidalia 83 62 75 51 / 70 40 70 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this afternoon for GAZ022>025-027-031>039- 041>062-066>076-078>085-089>095. && SHORT TERM...Vaughn LONG TERM....Vaughn AVIATION...Vaughn
Hazardous weather outlook, Mar 27, 5:06 AM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 506 AM EDT Mon Mar 27 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 506 AM EDT Mon Mar 27 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... This morning, a wave of thunderstorms will push through central Georgia. The primary severe weather hazards will be damaging wind gusts and hail along with heavy rain and frequent lightning. A brief isolated tornado could be possible as well. Heavy rainfall will be continue, and a Flash Flood Watch has been issued for widespread totals of 1 to 3 inches of additional rainfall. The greatest threat for the severe weather and flash flooding will be along and south of the I-20 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is the potential for multiple rounds of heavy showers and thunderstorms through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 27, 2:14 AM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 AM EDT Mon Mar 27 2023
GAZ080-081-091-094-270645-
Peach GA-Taylor GA-Marion GA-Crawford GA-
214 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of northeastern Marion,
central Peach, Crawford and Taylor Counties through 245 AM EDT...
At 214 AM EDT, a strong thunderstorm was near Howard, or near Butler,
moving northeast at 60 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Butler, Roberta, Reynolds, Nakomis, Charing, Musella, Potterville,
Mauk, Knoxville, Howard, Lee Pope, Sandy Point, Horns, Fickling Mill
and Wesley Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and west central Georgia.
&&
LAT...LON 3249 8448 3256 8448 3256 8441 3261 8441
3264 8437 3271 8422 3270 8420 3269 8420
3273 8418 3284 8395 3274 8382 3259 8385
3243 8439
TIME...MOT...LOC 0614Z 246DEG 51KT 3255 8435
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 4:16 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 AM EDT Mon Mar 27 2023
GAZ053>058-067-068-070-270845-
Butts GA-Fayette GA-Lamar GA-Clayton GA-Coweta GA-Spalding GA-
Meriwether GA-Pike GA-Henry GA-
416 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of Spalding, southern
Fayette, northeastern Meriwether, northern Pike, southwestern Henry,
southwestern Butts, southeastern Coweta, south central Clayton and
northern Lamar Counties through 445 AM EDT...
At 415 AM EDT, a strong thunderstorm was over Rocky Mount, or 12
miles north of Greenville, moving east at 45 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, McDonough, Zebulon, Peachtree City, Hampton, Lovejoy, Locust
Grove, Senoia, Grantville, Luthersville, Milner, Brooks, Moreland,
Jenkinsburg, Williamson, Turin, Orchard Hill, Haralson, Woolsey and
Sunny Side.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3309 8476 3327 8480 3349 8416 3332 8401
3311 8409
TIME...MOT...LOC 0815Z 258DEG 39KT 3320 8467
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 4:19 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 AM EDT Mon Mar 27 2023
GAZ069-071-079>081-270845-
Monroe GA-Taylor GA-Upson GA-Crawford GA-Talbot GA-
419 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of southwestern Monroe,
southeastern Upson, western Crawford, Talbot and northern Taylor
Counties through 445 AM EDT...
At 419 AM EDT, a strong thunderstorm was over Talbotton, moving east
at 50 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Thomaston, Butler, Roberta, Talbotton, Reynolds, Woodland,
Yatesville, Junction City, Culloden, Geneva, Logtown, Howard, Salem,
Prattsburg, Horns, Big Lazer Creek Wma, Wesley Church, Fickling Mill,
Baldwinville and Redbone Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3276 8464 3293 8409 3276 8396 3257 8401
3255 8445 3256 8445 3256 8449 3255 8449
3255 8451 3254 8453 3255 8454 3254 8454
3255 8455 3254 8462
TIME...MOT...LOC 0819Z 258DEG 42KT 3267 8453
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 4:43 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
443 AM EDT Mon Mar 27 2023
GAZ048-049-058>060-071-072-270915-
Butts GA-Morgan GA-Putnam GA-Monroe GA-Jones GA-Jasper GA-Newton GA-
443 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of south central
Morgan, southwestern Putnam, northeastern Monroe, Butts, northwestern
Jones, Jasper and south central Newton Counties through 515 AM EDT...
At 442 AM EDT, a strong thunderstorm was over Indian Springs State
Park, or over Jackson, moving east at 70 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects is expected. Trees can also down
more easily with already wet soil from previous rainfall.
Locations impacted include...
Eatonton, Jackson, Monticello, Flovilla, Jenkinsburg, Shady Dale,
Turtle Cove, Worthville, Resseaus Crossroads, Round Oak, Central
Georgia Experiment Stn, Blount, Eudora, North Alcovy, McElheneys
Crossroads, Berner, Godfrey, Willard, High Falls State Park and
Calvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3306 8350 3315 8404 3320 8404 3320 8405
3333 8405 3334 8403 3336 8403 3336 8401
3339 8398 3350 8353 3329 8339
TIME...MOT...LOC 0842Z 269DEG 60KT 3326 8395
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 27, 4:47 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 AM EDT Mon Mar 27 2023
GAZ069>072-079>082-270915-
Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-Jones GA-
Talbot GA-
447 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of Bibb, Monroe,
eastern Upson, Crawford, southwestern Jones, southeastern Talbot,
northern Taylor and southeastern Lamar Counties through 515 AM EDT...
At 447 AM EDT, a strong thunderstorm was over Musella, or near
Roberta, moving east at 55 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Forsyth, Roberta, Yatesville, Payne, Junction City, Culloden,
Payne City, Lake Tobesofkee, Russellville, Wesleyan, Logtown, Howard,
Skipperton, Arkwright, Salem, Prattsburg, Horns, Wesley Church and
Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3255 8452 3294 8425 3310 8370 3285 8356
3267 8364 3269 8377 3264 8384
TIME...MOT...LOC 0847Z 259DEG 49KT 3277 8407
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 4:49 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
449 AM EDT Mon Mar 27 2023
GAZ078-079-089-270915-
Harris GA-Talbot GA-Muscogee GA-
449 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of northern Muscogee,
western Talbot and Harris Counties through 515 AM EDT...
At 449 AM EDT, a strong thunderstorm was near Fortson, or near
Smiths, moving east at 55 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Talbotton, Manchester, Waverly Hall, Woodland, Geneva,
Upatoi, Shiloh, Goat Rock Lake, Ellerslie, Flat Rock, Laurel Hills,
Green Island Hills, Cataula, Columbus Metropolitan Airport,
Baughville, Flint Hill, Olive Branch, Midland and Mountain Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3285 8472 3284 8470 3285 8459 3269 8450
3255 8455 3251 8500 3254 8502 3258 8507
3262 8509 3263 8508 3264 8511 3266 8509
3269 8512 3272 8512 3274 8511 3275 8514
TIME...MOT...LOC 0849Z 259DEG 49KT 3261 8500
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:07 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 23 min |
| Mar 26, 8:18 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 27 min |
| Mar 26, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 25 min |
| Mar 26, 8:28 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Mar 26, 8:36 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 24 min |
| Mar 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 35 min |
| Mar 26, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 47 min |
| Mar 26, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 30 min |
| Mar 26, 8:46 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| Mar 26, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 33 min |
| Mar 26, 9:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Mar 26, 9:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 27 min |
| Mar 26, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 46 min |
| Mar 26, 9:17 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 26, 9:18 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Mar 26, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 29 min |
| Mar 26, 9:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Mar 26, 9:46 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 37 hr |
| Mar 26, 9:55 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Mar 26, 9:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 35 min |
| Mar 26, 10:05 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 25 min |
| Mar 26, 10:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 41 min |
| Mar 26, 10:29 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett | 5 hr |
| Mar 26, 10:34 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 26 min |
| Mar 26, 10:35 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Mar 26, 10:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Mar 26, 10:53 PM EDT | Special Weather Statement | FFC | Banks, Hall | 37 min |
| Mar 26, 11:02 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 28 min |
| Mar 26, 11:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Mar 26, 11:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Mar 26, 11:25 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Mar 26, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry | 48 min |
| Mar 26, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more | 25 min |
| Mar 26, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup | 78 min |
| Mar 27, 12:08 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more | 6 hr |
| Mar 27, 12:12 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Morgan, Newton, Spalding | 33 min |
| Mar 27, 12:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
| Mar 27, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Oconee, Oglethorpe, Putnam | 60 min |
| Mar 27, 12:33 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 27 min |
| Mar 27, 12:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more | 80 min |
| Mar 27, 12:46 AM EDT | Flash Flood Warning | FFC | Butts, Henry, Lamar, Spalding | 8 hr |
| Mar 27, 12:49 AM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Mar 27, 12:58 AM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 32 min |
| Mar 27, 1:15 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot | 30 min |
| Mar 27, 1:21 AM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 39 min |
| Mar 27, 1:32 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 43 min |
| Mar 27, 1:47 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Taylor | 13 min |
| Mar 27, 1:56 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 19 min |
| Mar 27, 2:12 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 33 min |
| Mar 27, 2:13 AM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:32 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 11 hr |
| Mar 27, 2:45 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Mar 27, 2:57 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 11 hr |
| Mar 27, 4:16 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| Mar 27, 4:19 AM EDT | Special Weather Statement | FFC | Crawford, Talbot | 26 min |
| Mar 27, 4:43 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 27, 4:47 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe | 28 min |
| Mar 27, 4:49 AM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Mar 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Mar 27, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 31 min |
| Mar 27, 5:33 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 27 min |
| Mar 27, 5:43 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Mar 27, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 31 min |
| Mar 27, 6:03 AM EDT | Special Weather Statement | FFC | Monroe, Upson | 27 min |
| Mar 27, 6:08 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 52 min |
| Mar 27, 6:11 AM EDT | Special Weather Statement | FFC | Pike | 34 min |
| Mar 27, 6:17 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more | 6 hr |
| Mar 27, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 47 min |
| Mar 27, 6:45 AM EDT | River Flood Warning | FFC | Putnam | 15 hr |
| Mar 27, 6:58 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 32 min |
| Mar 27, 7:08 AM EDT | Tornado Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Mar 27, 7:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 36 min |
| Mar 27, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Upson | 38 min |
| Mar 27, 8:03 AM EDT | River Flood Warning | FFC | Monroe | 36 hr |
| Mar 27, 8:08 AM EDT | River Flood Warning | FFC | Washington, Wilkinson | 24 days |
| Mar 27, 8:11 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 34 min |
| Mar 27, 8:26 AM EDT | River Flood Warning | FFC | Gwinnett | 12 hr |
| Mar 27, 8:34 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.